• feelbetter311 feelbetter311
    October 01, 2011
    Did not have good experience w/ Cymbalta, experiencing deep stomach pains, huge appetite gain, and very nauseous all the time. Can I just stop and go back to my 20 mg. Paxil?
    feelbetter311 feelbetter311
    October 01, 2011
    My doctor switched me from Paxil to Cymbalta because my body seemed to gotten used to Paxil after over 3 yrs. It never worked right but I though my body just had to get use to it. It's been 2 months now that I'm on 30 mg of Cymbalta and continue to experience deep stomach pain and very nauseous, I'm also experiencing a lot more anxiety and gain of appetite. I want to go back to my 20 mg Paxil but my doctor forgot to explain me how to switch back to the Paxil. Can I just switch cold turkey? Would I experience heavy withdrawals from Cymbalta? Thank you very much READ MORE

FROM OUR EXPERTS

  • Judy
    Health Guide
    October 02, 2011
    Judy
    Health Guide
    October 02, 2011

    Hi, there.  We aren't medical professionals here, but I think it's very important that you, at the very least, call your doctor and find out what you should be doing.   If the Paxil had stopped working, your doctor may want you to try something else.  Even if you go back to the Paxil, there might be a specific way that is best to do it, perhaps by tapering off the Cymbalta gradually while re-introducing the Paxil, I don't know.  Please talk to your doctor, it's his job to help you in this situation.

     

    Thanks for your question and hope you soon are feeling better.


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.